# SDR FDEA200906102015

- Difficulty date: June 10, 2009
- Submitted: June 10, 2009
- Operation: Air carrier
- Aircraft: N922FD
- Make and model: Boeing 757-23A
- Aircraft serial: 24293
- Aircraft time: 63,958 hours, 20,678 cycles
- System (JASC): 4910 · APU Cowling/Containment
- Part: Strap
- Part number: 7075T6
- Condition: Corroded
- Location: Apu Intake
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU INTAKE FWD EDGE OF SURROUND, HAS HIDDEN CORROSION/APU COMPOSITE INTAKE PANEL, BULGING SKIN. CLEANED AREA FWD, AFT, UPPER AND LWR EDGE OF SURROUND APU INLET IAW SOPM 20-30-03.  CORROSION FOUND ON FWD AND AFT STRAP, UPPER AND LOWER ANGLES. REMOVED CORROSION ON AFT STRAP IAW SRM 53-80-05, FIG 101, DETAIL 5; , WITHIN LIMITS IAW SRM 53-80-05, FIG 101, DETAIL 5. REMOVED CORROSION ON FWD STRAP, UPPER AND LOWER ANGLES IAW SRM 53-80-05, FIG 101, DETAIL 5;  OUT OF LIMITS IAW SRM 53-80-05, FIG 101, DETAIL 5. FABRICATED ALL REPAIR PARTS, LOCATED AND DRILLED ALL REPAIR PARTS PER SRM 51-40-05.  ANODIZED REPAIR PARTS IAW BAC 5019. TREATED AND PRIMED ALL REPAIR PARTS IAW SRM 51-20-01 AND AMM51-21-10-07. INSTALLED NUTPLATES, REMOVED AND REPLACED FWD STRAP AND UPPER AND LWR ANGLES AT APU INTAKE FWD EDGE IAW SRM 51-40-02.
